ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
MC33150 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No mc33150 product samples, videos or photographs were returned for investigation.The dhr was not reviewed, no lot number information was provided.The complaint cannot be confirmed, without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.(b)(6) mfr date 02/04/2025.(b)(6) mfr date 02/04/2025.
Event or Problem Description
The complaint involved a 7" (18cm) appx 0.24ml, smallbore pressure infusion (400psig) ext set w/microclave clear, purple clamp, rotating luer.The reporter stated that radioactive material sprayed onto technologist when they went to inject tc99.There was patient involvement and there was no harm reported.There was minimal delay in therapy.